# SDR CA080717005

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,140 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083SN2353
- Condition: Malfunctioned
- Part time: 2,017 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON A EUROCOPTER AS350 B2  DURING HYDRAULIC TEST PROCEDURES FOR FIRST FLIGHT OF THE DAY THE PILOT ENCOUNTERED THE CYCLIC BEING DRIVEN HARD OVER TO THE LT STOP. DURING TROUBLESHOOTING THIS PROBLEM WAS NOT EASILY REPEATABLE EVERYTIME THE TEST WAS COMPLETED. REMOVAL OF THIS COMPONENT HAS SO FAR REMOVED THE ISSUE. THE SERVO HAS BEEN SENT OUT FOR TEST AND REPAIR.
